×

On the volume of unit balls in Banach spaces. (English) Zbl 0477.46023


MSC:

46B20 Geometry and structure of normed linear spaces
46M05 Tensor products in functional analysis
46B03 Isomorphic theory (including renorming) of Banach spaces
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces

Citations:

Zbl 0432.46018
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Y. Benyamini and Y. Gordon : Random factorisation of operators between Banach spaces . J. d’Anal. Math. 39 (1981) 45-74. · Zbl 0474.47010
[2] S. Chevet : Series de variables aleatoires Gaussiens a valeurs dans E \otimes \epsilon F. Applications aux produit d’espaces de Wiener abstraits . Séminaire sur la geometrie des espaces de Banach (1977/8), expose XIX. · Zbl 0395.60004
[3] G.H. Hardy and J.E. Littlewood : Bilinear forms bounded in spaces (p, q) . Quart. J. Math. (Oxford) 5 (1934) 241-256. · Zbl 0010.36101
[4] R.I. Jamison and W.H. Ruckle : Factoring absolutely converging series . Math. Ann. 224 (1976) 143-148. · Zbl 0319.40007
[5] F. John : Extremum problems with inequalities as subsidiary conditions. R. Courant Anniversary Volume , Interscience New York, 1948, pp 187-204. · Zbl 0034.10503
[6] W.B. Johnson and L. Tzafriri : Some more Banach spaces which do not have local unconditional structure . Houston J. Math. 3 (1977) 55-60. · Zbl 0343.46014
[7] G. Ja. Lozanovskii : On some Banach lattices I . Sibir. Mat. J. 10, N^\circ 3 (1969) 584-599, III ibidem 13, N^\circ 6 (1972) 1304-1313 (Russian). · Zbl 0269.46008
[8] A. Pelczyński and C. Schütt : Factoring the natural injection i (n): L\infty n \rightarrow L1n through finite dimensional Banach spaces and geometry of finite dimensional unitary ideals . Advances in Math., .Supplementary Studies, vol. 7B, 653-683. · Zbl 0484.46016
[9] L.A. Santaló : Un invariante afin para los cuerpos convexos del espacio de n dimensiones . Port. Math. 8 (1949) 155-161. · Zbl 0038.35702
[10] C. Schütt : Unconditionality in tensor products . Israel J. Math. 31 (1978) 209-216. · Zbl 0397.46017
[11] S. Szarek and N. Tomczak-Jaegermann : On nearly Euclidean decomposition for some classes of Banach spaces . Composition Math. 40 (1980) 367-385. · Zbl 0432.46018
[12] Y. Gordon and S. Reisner : Some aspects of volume estimates to various parameters in Banach spaces Proc . Res. W. Banach sp. th., Univ. Iowa, 1981. · Zbl 0537.46024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.